# SDR AALA202103089005

- Difficulty date: March 7, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 57,376 hours, 34,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT JUMPSEAT FLASHLIGHT BATTERY IS DEAD--EXCESS FLIGHT ATTENDANT SEAT.  REMOVED AND REPLACED L2 JUMPSEAT FLASHLIGHT IAW AMM 25-65-00.
